# SDR ASMF200512021

- Difficulty date: December 26, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 46,953 hours, 30,339 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 8906K1348
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE AUXILIARY HYDRAULIC PUMP DID NOT SHUT OFF, DELIVERING 29 PSI WITH THE SELECTOR IN OFF POSITION. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE WIRING WAS CHECKED; THE RULER S3-13 TERMINALS WERE CLEANED IAW WDM 29-21-00 AND THE SWITCH WAS REPLACED IAW MM 29-01-01, TESTED CORRECT.
